# SDR DHL200072473C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND TE LOWER AREA  WBL 442.0 PANEL CRACKED.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8 FIG 1.
